# SDR USAA980692

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1121
- Part time: 64,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND SEVERAL .5 INCH CRACKS ON SKIN BETWEEN LONGERON 21R AND 22R BOTH SIDES OF CANT FRAME 1121.225. INSTALLED DOUBLER (EXTERNAL) PER SRM 53-01 FIG 2.  (M)
